Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the bounded closure of the range
of an operator

Authors: Robin Harte and Woo Young Lee
Journal: Proc. Amer. Math. Soc. 125 (1997), 2313-2318
MSC (1991): Primary 47A05; Secondary 47B07, 46B06
MathSciNet review: 1376763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ``bounded closure of the range" of an operator between two normed spaces is a linear subspace lying between the range and its closure. The induced concept of ``almost onto" is a sort of first draft of the concept of ``almost open".

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A05, 47B07, 46B06

Retrieve articles in all journals with MSC (1991): 47A05, 47B07, 46B06

Additional Information

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin, Ireland

Woo Young Lee
Affiliation: Department of Mathematics, Sung Kwan University, Suwon 440-746, Korea

PII: S 0002-9939(97)03803-3
Keywords: Bounded closure, almost onto, almost open
Received by editor(s): August 22, 1995
Received by editor(s) in revised form: February 1, 1996
Additional Notes: The second author was supported by KOSEF grants 941-0100-028-2 and 94-0701-02-01-3.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society